# SDR DALA2023092707963

- Difficulty date: September 20, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 75,993 hours, 9,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 DOOR BOTTLE PRESSURE INDICATION ON FAP INOP (DOORS SLIDE). CORRECTIVE ACTION: REPLACED THE FWD FAP (120RH). DOOR BOTTLE PRESSURE INDICATION ON FAP OPS CHECK GOOD. (4584539)
